China: A truck driver has a sudden cerebral infarction and needs to be sent to the hospital urgently
I very, very reluctantly had the 1st Pfizer vaccination on 12 August 2021. Five days later, I experienced an adverse immune system response which I believe was linked directly to it. I suffered a scratchy and swollen throat, pimples on my soft palate, painful lumps on my tongue and cheeks, itchy back of my eyeballs and sore, raised welts all over my body. I now know these symptoms to be urticaria and angioedema.
I saw my doctor and she confirmed it was indeed most likely an adverse response to the mRNA vaccine technology with its instruction for the body to produce spike protein. I was immediately put on a high dose of steroids (something which I have never been prescribed in the whole of my life) and then transferred onto a strong prescription antihistamine (Fexofenadine).
Three months later the urticaria is still breaking through. Given it has gone beyond a six week peri it is now classed as Chronic Spontaneous Urticaria (CSU).
In light of my response to the Pfizer vaccine I was advised to have the AstraZeneca as a second shot. Again, reluctantly I did this on 5 October 2021 which has only exacerbated the problem.
João Vitor Costa Lima, 13 year old. Took the 1st dose of Pfizer on 11/30/2021.
3 days later he reported to his mother that he was feeling unwell. He felt heart palpitations, shortness of breath and had lot of pain.
Few days went by, until João mother finally linked the facts to the vaccine, and sought medical help. A decision that saved her son’s life!
Tests were performed, such as a electrocardiogram, Holter and a portable electrocardiogram for 24 hours. The purpose of this test is to identify heart rhythm disturbances.
His diagnosis was Pericarditis. Pericarditis is inflammation of the membrane that covers the heart. The tests indicated that he had also suffered a small heart attack, but that it had not caused any damage to the myocardium.
João had to take medication for 6 months, and not do any physical activities.
He will always need medical follow-ups because of pericarditis now for the rest of his life.
I regret my decision, 2 hours after taking the vaccine, I experienced bad symptoms.
I lost Consciousness twice and I was just laying on the couch and was powerless. Then I got terrible arrhythmias and heart palpitations.
Valeria Gimenez, 16 year old, a totally healthy young girl, was vaccinated with Pfizer, the first dose on October 16, 2021 and the second on November 6, 2021, on January 5, 2022, she began to experience severe headaches and fever.
On January 7 she had an epileptic seizure and was hospitalized in the ICU in an induced coma.
She suffered neurological damage caused by having so many seizures.
After taking the first dose of AstraZeneca, on 06/08/21, lesions began to appear on my legs, like reddish petechiae, associated with intense pain and burning.
On 08/31/21, I took the second dose of the AstraZeneca vaccine. Three days later, my condition worsened, with intensifying pain and paralysis of the lower limbs.
I was hospitalized from 02/25/22 to 03/04/22 to have a biopsy done of the lesions, to confirm the diagnosis, already given by the doctors, Hematologist and Rheumatologist, such as: small vessel vasculitis, Henoch-Schönlein Syndrome. This syndrome, caused by inflammation in the blood vessels of the skin, joints, intestines and kidneys, causes intense pain, with the presence of clots, burning, anemia, vaginal bleeding, arterial decompensation, nephritis and joint pain.
Julianna Velazquez, 19 year old, her mother shared her story in January 2022, says her daughter was forced to receive the Pfizer vaccine and that her heart has been damaged ever since.
She feels like she has daily heart attacks and her heart rate is very fast, she went to the ER multiple times and didn’t get any help.
Her cardiologist told her that there are so many young patients that she can’t keep up.
She has pulmonary hypertension, suspected sinus tachycardia, and POTS not yet confirmed.
Mateus – 12 Year Old Boy From Brazil With Heart Attack Symptoms After Pfizer COVID Vaccine - Vaccine Injuries
On 12/04/2021, my 12 year old son, Mateus took the second dose of the covid vaccine (Pfizer).
The next morning he had tremors and fever. I gave him medication to give him some relief.
The following day around 8:00 am Mateus came to me; he could not speak, he was shaking a lot as if he was going to have a seizure.
We measured his oxygen saturation, it was 85 and his heart rate was 35. We put him in the car and went to the hospital right away.
When he got there, Mateus was taken to the emergency room, he was vomiting. His oxygen saturation was 85 and his heart rate 147!
Mateus was hospitalized for 3 days. They did a battery of tests and I was told all came back fine with nothing wrong with him. That is, he was super healthy before taking the vaccine!
Mateus had heart attack symptoms.
Leah is a 49 year old woman. Who was one of the first to get vaccinated and boosted.
She’s been trying to avoid getting covid. But in her own words “it got me and got me bad”.
On friday Leah worked all day. She stared to feel bad that night and at 2am vomited multiple times. She was having difficulty walking.
By saturday afternoon she couldn’t catch her breath and had difficulty breathing. Leah’s family decided to take her to the hospital were they discovered she had blood clots in her hand.
She was put on a ventilator and underwent 2 surgeries for the cloths.
Leah was told she will need her hand to be amputated.
Maite – 8 Year Old From Chile With Significant Heart Damage Following Sinovac COVID Vaccine - Vaccine Injuries
On Wednesday, October 27 2021, Tatiana’s 7-year-old daughter, Maite (who is 8 years old now), was vaccinated with her second dose of the Sinovac vaccine and ended up hospitalized for a week.
Now Tatiana, must take her daughter to Santiago, where she will see a specialist with the possibility of an surgery, and potentially to have a pacemaker installed.
“It was the State that gave my daughter heart problems. The vaccine is supposed to be safe and the Government is supposed to make a reliable vaccine for children, but it turns out that they’re flawed.”
Maite not only has tachycardia , but also arrhythmia with the possibility of a thrombosis, and all because of the vaccine.